# SDR YENA2024041100514

- Difficulty date: April 6, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 38,918 hours, 7,579 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: AAJ4003999
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 38,918 hours, 7,579 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#974, AUA-BOS. (AIRCRAFT DIVERTED TO SJU) ' GEN 1 FAULT , UNABLE TO RESET; PERFORMED TSM 24-21-00-810-826-A-1 FOUND IDG #1 FAULTING , REMOVED AND REPLACED #1 IDG IAW AMM 24-21-51-400-010-B, OPS CHECKS AND TEST GOOD, NO FAULTS AT THIS TIME A/C OK TO RETURN TO SVC.'
